Generic Motrin (Ibuprofen) 400mg

Generic Motrin (Ibuprofen) 400mg

Active ingredient:  Ibuprofen

€0.45 / pill
  • Buy 48 pills for €0.43 each and save 4%
  • Buy 72 pills for €0.42 each and save 6%

Generic Motrin (Ibuprofen) 400mg is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual cramps, minor injury or osteoarthritis and rheumatoid arthritis symptoms.

Sold

Secure online ordering

General information

Generic Motrin (Ibuprofen) 400mg belongs to the class of medications known as nonsteroidal anti-inflammatory drugs (NSAIDs). It is used to treat fever and mild to moderate pain caused by inflammation. It can be used to relieve pain and inflammation associated with arthritis, menstrual cramps, sprains, strains, backache, headaches, migraine, muscular aches and pain, sore throat, cold and flu, and dental pain. It works by blocking your body's production of certain natural substances that cause inflammation. This effect helps to decrease swelling, pain, or fever.

Directions

Take Motrin exactly as prescribed by your doctor. The recommended adult dose is 200 mg to 400 mg every 4 to 6 hours as required to reduce pain or fever. The maximum daily dose is 1,200 mg. The dose for children is based on body weight and age. Children should not take more than 40 mg/kg each day. The recommended starting prescription dose for most people with mild to moderate pain or painful menstruation is 400 mg by mouth every four to six hours as needed to control pain. The recommended starting dosage for most people with rheumatoid arthritis or osteoarthritis is 1200 mg to 3200 mg daily. This daily dose is split up into several smaller doses throughout the day.

Precautions

Some medical conditions may interact with Motrin. Tell your doctor or pharmacist if you have any medical conditions, especially if any of the following apply to you:

  • if you are pregnant, planning to become pregnant, or are breast-feeding
  • if you are taking any prescription or nonprescription medicine, herbal product, or dietary supplement
  • if you have allergies to medicines, foods, or other substances
  • if you have a history of kidney or liver disease, diabetes, or stomach or bowel problems (eg, bleeding, perforation, ulcers)
  • if you have a history of swelling or fluid buildup, lupus, asthma, or growths in the nose (nasal polyps), or mouth inflammation
  • if you have high blood pressure, blood disorders, bleeding or clotting problems, heart problems (eg, heart failure), or blood vessel disease, or if you are at risk for any of these diseases
  • if you have poor health, dehydration or low fluid volume, or low blood sodium levels, you drink alcohol, or you have a history of alcohol abuse

This drug may make you dizzy or drowsy. Do not drive or perform tasks that require alertness. Limit alcoholic beverages. Alcohol can affect the way the liver works and increase the risk of stomach bleeding. Avoid taking Motrin if you are taking aspirin to prevent stroke or heart attack. It can make aspirin less effective in protecting your heart and blood vessels.

Contraindications

Do NOT use Generic Motrin (Ibuprofen) 400mg if:

  • you are allergic to any ingredient in Motrin
  • you have had a severe allergic reaction (eg, severe rash, hives, trouble breathing, growths in the nose, dizziness) to aspirin or an NSAID (eg, ibuprofen, celecoxib)
  • you have recently had or will be having bypass heart surgery
  • you are in the last 3 months of pregnancy

Possible side effect

Get emergency medical help if you have abdominal cramps, nausea, stomach pain, constipation, diarrhea, dizziness, nervousness, confusion, heartburn, indigestion, drowsiness, muscle aches, gas, bloody or black tarry stools, lightheadedness, headache, vomiting, asthma, blurred vision, dark urine, painful urination, depression, hives, nasal congestion, fever, skin rash, ringing in the ears, itching, loss of appetite, sensitivity to sunlight, redness, difficulty breathing, swelling of the face, mouth, tongue. If you notice other effects not listed above, contact your doctor.

Drug interaction

Tell your doctor about all other medications you use, especially: nonsteroidal anti-inflammatory drugs (diclofenac, celecoxib, meloxicam, indomethacin), warfarin, aspirin, lithium, diuretics (furosemide, hydrochlorothiazide, metolazone, torsemide), ACE inhibitors (ramipril, enalapril, lisinopril), methotrexate, beta blockers (metoprolol, propranolol, atenolol), corticosteroids (hydrocortisone, prednisone, dexamethasone). Interaction between two medications does not always mean that you must stop taking one of them. Tell your doctor about all prescription, over-the-counter, and herbal medications you are taking.

Missed dose

Take the missed dose as soon as possible. Skip the missed dose if it is time for your next scheduled dose. Don't take extra medicine to make up the missed dose

Overdose

If you think you have overdosed the medicine seek emergency medical help at once. The overdose symptoms are:

  • severe stomach pain;
  • trouble breathing;
  • extreme drowsiness;
  • nausea;
  • vomiting;
  • drowsiness;
  • black or bloody stools;
  • coughing up blood;
  • shallow breathing;
  • fainting or coma.

Storage

Store Generic Motrin (Ibuprofen) 400mg at room temperature between 68-77 degrees F (20-25 degrees C) away from light and moisture. Do not store the drugs in the bathroom. Keep all drugs away from reach of children and pets.

Product Review

There are no reviews yet